Accessibility navigation


Items where Author is "Chandler-Wilde, Professor Simon"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 75.

Chandler-Wilde, S. N., Hewett, D. P. and Moiola, A. (2014) Interpolation of Hilbert and Sobolev spaces: quantitative estimates and counterexamples. Mathematika. ISSN 0025-5793 (In Press)

Chandler-Wilde, S. N., Hewett, D. P., Langdon, S. and Twigger, A. (2014) A high frequency boundary element method for scattering by a class of nonconvex obstacles. Numerische Mathematik. ISSN 0029-599X doi: 10.1007/s00211-014-0648-7 (In Press)

Alazah, M., Chandler-Wilde, S. N. and La Porte, S. (2014) Computing Fresnel integrals via modified trapezium rules. Numerische Mathematik. ISSN 0029-599X doi: 10.1007/s00211-014-0627-z

Chandler-Wilde, S., Chonchaiya, R. and Lindner, M. (2013) On the spectra and pseudospectra of a class of non-self-adjoint random matrices and operators. Operators and Matrices, 7 (4). pp. 739-775. ISSN 1848-9974 doi: 10.7153/oam-07-43

Chandler-Wilde, S. N., Langdon, S. and Mokgolele, M. (2012) A high frequency boundary element method for scattering by convex polygons with impedance boundary conditions. Communications in Computational Physics, 11 (2). pp. 573-593. ISSN 1991-7120 doi: 10.4208/cicp.231209.040111s

Chandler-Wilde, S., Graham, I. G., Langdon, S. and Spence, E. A. (2012) Numerical-asymptotic boundary integral methods in high-frequency acoustic scattering. Acta Numerica, 21. pp. 89-305. ISSN 0962-4929 doi: 10.1017/S0962492912000037

Chandler-Wilde, S. and Davies, E. B. (2012) Spectrum of a Feinberg-Zee random hopping matrix. Journal of Spectral Theory, 2 (2). pp. 147-179. ISSN 1664-0403 doi: 10.4171/JST/25

Spence, E. A., Chandler-Wilde, S. N., Graham, I. G. and Smyshlyaev, V. P. (2011) A new frequency-uniform coercive boundary integral equation for acoustic scattering. Communications on Pure and Applied Mathematics, 64 (10). pp. 1384-1415. ISSN 0010-3640 doi: 10.1002/cpa.20378

Betcke, T., Chandler-Wilde, S. N., Graham, I. G. , Langdon, S. and Lindner, M. (2011) Condition number estimates for combined potential integral operators in acoustics and their boundary element discretisation. Numerical Methods for Partial Differential Equations, 27 (1). pp. 31-69. ISSN 1098-2426 doi: 10.1002/num.20643

Chandler-Wilde, S., Chonchaiya, R. and Lindner, M. (2011) Eigenvalue problem meets Sierpinski triangle: computing the spectrum of a non–self–adjoint random operator. Operators and Matrices, 5 (4). pp. 633-648. ISSN 1846-3886

Chandler-Wilde, S. N. and Lindner, M. (2011) Limit operators, collective compactness, and the spectral theory of infinite matrices. Memoirs of the American Mathematical Society, 210. 989. ISSN 1947-6221

Preston, M. D., Chamberlain, P. G. and Chandler-Wilde, S. N. (2011) A Nyström method for a boundary value problem arising in unsteady water wave problems. IMA Journal of Numerical Analysis, 31 (3). pp. 1123-1153. ISSN 1464-3642 doi: 10.1093/imanum/drq009

Langdon, S., Mokgolele, M. and Chandler-Wilde, S.N. (2010) High frequency scattering by convex curvilinear polygons. Journal of Computational and Applied Mathematics, 234 (6). pp. 2020-2026. ISSN 0377-0427 doi: 10.1016/j.cam.2009.08.053

Chandler-Wilde, S. N. and Elschner, J. (2010) Variational approach in weighted Sobolev spaces to scattering by unbounded rough surfaces. SIAM Journal on Mathematical Analysis (SIMA), 42 (6). pp. 2554-2580. ISSN 0036-1410 doi: 10.1137/090776111

Chandler-Wilde, S. N. and Graham, I. G. (2009) Boundary integral methods in high frequency scattering. In: Engquist, B., Fokas, T., Hairer, E. and Iserles, A. (eds.) Highly Oscillatory Problems. London Mathematical Society Lecture Note Series (366). Cambridge University Press, Cambridge, pp. 154-193. ISBN 9780521134439

Chandler-Wilde, S. N., Graham, I. G., Langdon, S. and Lindner, M. (2009) Condition number estimates for combined potential boundary integral operators in acoustic scattering. Journal of Integral Equations and Applications, 21 (2). pp. 229-279. ISSN 0897-3962 doi: 10.1216/JIE-2009-21-2-229

Chandler-Wilde, S. N. and Monk, P. (2009) The PML for rough surface scattering. Applied Numerical Mathematics, 59 (9). pp. 2131-2154. ISSN 0168-9274 doi: 10.1016/j.apnum.2008.12.007

Chandler-Wilde, S. N. and Lindner, M. (2008) Boundary integral equations on unbounded rough surfaces: Fredholmness and the finite section method. Journal of Integral Equations and Applications, 20 (1). pp. 13-48. ISSN 0897-3962 doi: 10.1216/JIE-2008-20-1-13

Peplow, A. and Chandler-Wilde, S.N. (2008) Existence and uniqueness of solutions for acoustic scattering over infinite obstacles. Journal of Mathematical Physics, 345 (1). pp. 305-321. ISSN 0022-2488 doi: DOI: 10.1016/j.jmaa.2008.04.008

Chandler-Wilde, S. N. and Lindner, M. (2008) Sufficiency of Favard's condition for a class of band-dominated operators on the axis. Journal of Functional Analysis, 254 (4). pp. 1146-1159. ISSN 0022-1236 doi: 10.1016/j.jfa.2007.09.004

Chandler-Wilde, S.N. and Monk, P. (2008) Wave-number-explicit bounds in time-harmonic scattering. SIAM Journal on Mathematical Analysis (SIMA), 39 (5). pp. 1428-1455. ISSN 0036-1410 doi: 10.1137/060662575

Preston, M. D., Chamberlain, P. G. and Chandler-Wilde, S. N. (2008) An integral equation method for a boundary value problem arising in unsteady water wave problems. Journal of Integral Equations and Applications, 20 (1). pp. 121-152. ISSN 0897-3962 doi: 10.1216/JIE-2008-20-1-121

Arden, S., Chandler-Wilde, S. N. and Langdon, S. (2007) A collocation method for high frequency scattering by convex polygons. Journal of Computational and Applied Mathematics, 204 (2). pp. 334-343. ISSN 0377-0427 doi: 10.1016/j.cam.2006.03.028

Chandler-Wilde, S. N. and Langdon, S. (2007) A Galerkin boundary element method for high frequency scattering by convex polygons. SIAM Journal on Numerical Analysis (SINUM), 45 (2). pp. 610-640. ISSN 0036-1429 doi: 10.1137/06065595X

Chandler-Wilde, S. N., Heinemeyer, E. and Potthast, R. (2006) Acoustic scattering by mildly rough unbounded surfaces in three dimensions. Siam Journal on Applied Mathematics, 66 (3). pp. 1002-1026. ISSN 0036-1399

Arens, T., Chandler-Wilde, S. N. and DeSanto, J. A. (2006) On integral equation and least squares methods for scattering by diffraction gratings. Communications in Computational Physics, 1 (6). pp. 1010-1042. ISSN 1815-2406

Chandler-Wilde, S. N. and Lindner, M. (2006) On the finite section method for wave problems in unbounded domains. In: Simos, T.E., Psihoyios, G. and Tsitouras, C. (eds.) Proceedings of ICNAAM2006, Hersonnisos, Crete, Greece. WILEY-VCH Verlag, Weinheim, pp. 195-198.

Langdon, S. and Chandler-Wilde, S. N. (2006) A wavenumber independent boundary element method for an acoustic scattering problem. SIAM Journal on Numerical Analysis (SINUM), 43 (6). pp. 2450-2477. ISSN 0036-1429

Chandler-Wilde, S. N., Heinemeyer, E. and Potthast, R. (2006) A well-posed integral equation formulation for three-dimensional rough surface scattering. Proceedings Of The Royal Society A-Mathematical Physical And Engineering Sciences, 462 (2076). pp. 3683-3705. ISSN 1364-5021

Chandler-Wilde, S. N. and Monk, P. (2005) Existence, uniqueness, and variational methods for scattering by unbounded rough surfaces. SIAM Journal On Mathematical Analysis, 37 (2). pp. 598-618.

Chandler-Wilde, S. N. and Haseloh, K. O. (2005) Solvability and fredholm properties of integral equations on the half-line in weighted spaces. Integral Equations And Operator Theory, 51 (1). pp. 5-34.

Chandler-Wilde, S. N. and Peplow, A. T. (2005) A boundary integral equation formulation for the Helmholtz equation in a locally perturbed half-plane. Zamm-Zeitschrift Fur Angewandte Mathematik Und Mechanik, 85 (2). pp. 79-88.

Lines, C. D. and Chandler-Wilde, S. N. (2005) A time domain point source method for inverse scattering by rough surfaces. Computing, 75 (2-3). pp. 157-180.

Chandler-Wilde, S. N., Langdon, S. and Ritter, L. (2004) A high-wavenumber boundary-element method for an acoustic scattering problem. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 362 (1816). pp. 647-671. ISSN 1364-503X doi: 10.1098/rsta.2003.1339

Natrosvili, D. and Chandler-Wilde, S.N. (2003) The Dirichlet metaharmonic Green's function for unbounded regions. Memoirs on Differential Equations and Mathematical Physics, 30. pp. 51-103.

Langdon, S. and Chandler-Wilde, S.N. (2003) A GTD-based boundary element method for a surface scattering problem. Proceedings of the Institute of Acoustics, 25 (Part 5).

Chandler-Wilde, S. N., Langdon, S. and Ritter, L. (2003) A Galerkin boundary element method for a high frequency scattering problem. In: Proceedings of 6th International Conference on Mathematical and Numerical Aspects of Wave Propagation, University of Jyvaskyla, Finland.

Langdon, S. and Chandler-Wilde, S.N. (2003) A Galerkin boundary element method for an acoustic scattering problem with convergence rate independent of frequency. In: 4th UK Conference on Boundary Integral Methods.

Zhang, B. and Chandler-Wilde, S.N. (2003) Integral equation methods for scattering by infinite rough surfaces. Mathematical Methods of the Applied Sciences, 26. pp. 463-488.

Lines, C.D. and Chandler-Wilde, S.N. (2003) Inverse scattering and field extrapolation for rough surface scattering. Proceedings of the Institute of Acoustics, 25 (5).

Lines, C.D. and Chandler-Wilde, S. N. (2003) Inverse scattering by rough surface in the time domain. In: Proceedings of 6th International Conference on Mathematical and Numerical Aspects of Wave Propagation.

Arens, T., Chandler-Wilde, S.N. and Haseloh, K. (2003) Solvability and spectral properties of integral equations on the real line: II Lp spaces and applications. Journal of Integral Equations and Applications, 15. pp. 1-35.

Natroshvili, D., Arens, T. and Chandler-Wilde, S.N. (2003) Uniqueness, existence and integral equation formulations for interface scattering problems. Memoirs on Differential Equations and Mathematical Physics, 30. pp. 105-146.

Horoshenkov, K. V. and Chandler-Wilde, S. N. (2002) Efficient calculation of two-dimensional periodic and waveguide acoustic Green’s functions. Journal of the Acoustical Society of America, 111 (4). pp. 1610-1622. ISSN 0001-4966 doi: 10.1121/1.1460920

Arens, T., Chandler-Wilde, S. N. and Haseloh, K. O. (2002) Solvability and spectral properties of integral equations on the real line: I. Weighted spaces of continuous functions. Journal of Mathematical Analysis and Applications, 272 (1). pp. 276-302. ISSN 0022-247X doi: 10.1016/S0022-247X(02)00159-2

Chandler-Wilde, S. N. and Potthast, R. (2002) The domain derivative in rough-surface scattering and rigorous estimates for first-order perturbation theory. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 458 (2028). pp. 2967-3001. ISSN 1471-2946 doi: 10.1098/rspa.2002.0999

Chandler-Wilde, S. N., Rahman, M. and Ross, C.R. (2002) A fast two-grid and finite section method for a class of integral equations on the real line with application to an acoustic scattering problem in the half-plane. Numerische Mathematik, 93 (1). pp. 1-51. ISSN 0029-599X doi: 10.1007/s002110100373

Chandler-Wilde, S. N. and Zhang, B. (2002) A generalized collectively compact operator theory with an application to integral equations on unbounded domains. Journal of Integral Equations and Applications, 14 (1). pp. 11-52. ISSN 1938-2626 doi: 10.1216/jiea/1031315433

Meier, A. and Chandler-Wilde, S. N. (2001) On the stability and convergence of the finite section method for integral equation formulations of rough surface scattering. Mathematical Methods in the Applied Sciences, 24 (4). pp. 209-232. ISSN 0170-4214 doi: 10.1002/mma.210

Arens, T., Chandler-Wilde, S. N. and Meier, A. (2000) Integral equation methods for scattering by one-dimensional rough surfaces. In: Bermúdez, A., Gómez, D., Hazard, C., Joly, P. and Roberts , J. E. (eds.) Proceedings of the 5th International Conference on Mathematical and Numerical Aspects of Wave Propagation. SIAM, Santiago de Compostela, Spain, pp. 3-13.

Lin, B. and Chandler-Wilde, S. N. (2000) Numerical conformal mapping and mesh generation for polygonal and multiply-connected regions. Journal of Hydroinformatics, 2 (4). pp. 255-267. ISSN 1464-7141

Meier, A., Arens, T., Chandler-Wilde, S. N. and Kirsch, A. (2000) A Nyström method for a class of integral equations on the real line with applications to scattering by diffraction gratings and rough surfaces. Journal of Integral Equations and Applications, 12 (3). pp. 281-321. ISSN 1938-2626 doi: 10.1216/jiea/1020282209

Chandler-Wilde, S. N., Zhang, B. and Ross, C. R. (2000) On the solvability of second kind integral equations on the real line. Journal of Mathematical Analysis and Applications, 245 (1). pp. 28-51. ISSN 0022-247X doi: 10.1006/jmaa.2000.6729

Peplow, A.T. and Chandler-Wilde, S. N. (1999) Noise propagation from a cutting of arbitrary cross-section and impedance. Journal of Sound and Vibration, 223 (3). pp. 355-378. ISSN 0022-460X doi: 10.1006/jsvi.1999.2126

Chandler-Wilde, S. N., Ross, C. R. and Zhang, B. (1999) Scattering by infinite one-dimensional rough surfaces. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 455 (1990). pp. 3767-3787. ISSN 1364-5021 doi: 10.1098/rspa.1999.0476

Chandler-Wilde, S. N. and Zhang, B. (1999) Scattering of electromagnetic waves by rough interfaces and inhomogeneous layers. SIAM Journal on Mathematical Analysis, 30 (3). pp. 559-583. ISSN 0036-1410 doi: 10.1137/S0036141097328932

Chandler-Wilde, S. N. and Ross, C. R. (1999) Uniqueness results for direct and inverse scattering by infinite surfaces in a lossy medium. Inverse Problems, 11 (5). pp. 1063-1067. ISSN 1361-6420 doi: 10.1088/0266-5611/11/5/010

Watts, G.R., Chandler-Wilde, S. N. and Morgan, P.A. (1999) The combined effects of porous asphalt surfacing and barriers on traffic noise. Applied Acoustics, 58 (3). pp. 351-377. ISSN 0003-682X doi: 10.1016/S0003-682X(98)00045-0

Zhang, B. and Chandler-Wilde, S. N. (1998) Acoustic scattering by an inhomogeneous layer on a rigid plate. SIAM Journal on Applied Mathematics (SIAP), 58 (6). pp. 1931-1950. ISSN 0036-1399 doi: 10.1137/S0003613999631269

Morgan, P.A., Hothersall, D.C. and Chandler-Wilde, S. N. (1998) Influence of shape and absorbing surface: a numerical study of railway noise barriers. Journal of Sound and Vibration, 217 (3). pp. 405-417. ISSN 0022-460X doi: 10.1006/jsvi.1998.1773

Horoshenkov, K. V., Attenborough, K. and Chandler-Wilde, S. N. (1998) Padé approximants for the acoustical properties of rigid frame porous media with pore size distributions. Journal of the Acoustical Society of America, 104 (3). pp. 1198-1209. ISSN 0001-4966 doi: 10.1121/1.424328

Zhang, B. and Chandler-Wilde, S. N. (1998) A uniqueness result for scattering by infinite rough surfaces. SIAM Journal on Applied Mathematics (SIAP), 58 (6). pp. 1774-1790. ISSN 0036-1399 doi: 10.1137/S0036139996309722

Chandler-Wilde, S. N. and Zhang, B. (1997) On the solvability of a class of second kind integral equations on unbounded domains. Journal of Mathematical Analysis and Applications, 214 (2). pp. 482-502. ISSN 0022-247X doi: 10.1006/jmaa.1997.5585

Chandler-Wilde, S. N. (1997) The impedance boundary value problem for the Helmholtz equation in a half-plane. Mathematical Methods in the Applied Sciences, 20 (10). pp. 813-840. ISSN 0170-4214 doi: 10.1002/(SICI)1099-1476(19970710)20:10<813::AID-MMA883>3.0.CO;2-R

Chandler-Wilde, S. N. and Ross, C. R. (1996) Scattering by rough surfaces: the Dirichlet problem for the Helmholtz equation in a non-locally perturbed half-plane. Mathematical Methods in the Applied Sciences, 19 (12). pp. 959-976. ISSN 0170-4214 doi: 10.1002/(SICI)1099-1476(199608)19:12<959::AID-MMA806>3.0.CO;2-R

Lin, B. and Chandler-Wilde, S. N. (1996) A depth-integrated 2D coastal and estuarine model with conformal boundary-fitted mesh generation. International Journal for Numerical Methods in Fluids, 23 (8). pp. 819-846. ISSN 0271-2091 doi: 10.1002/(SICI)1097-0363(19961030)23:8<819::AID-FLD457>3.0.CO;2-O

Peplow, A. T. and Chandler-Wilde, S. N. (1995) Approximate solution of second kind integral equations on infinite cylindrical surfaces. SIAM Journal on Numerical Analysis, 32 (2). pp. 594-609. ISSN 0036-1429 doi: 10.1137/0732026

Chandler-Wilde, S. N. and Peplow, A. T. (1995) Asymptotic behavior at infinity of solutions of multidimensional second kind integral equations. Journal of Integral Equations and Applications, 7 (3). pp. 303-327. ISSN 1938-2626 doi: 10.1216/jiea/1181075881

Chandler-Wilde, S.N. and Hothersall, D.C. (1995) Efficient calculation of the green function for acoustic propagation above a homogeneous impedance plane. Journal of Sound and Vibration, 180 (5). pp. 705-724. ISSN 0022-460X doi: 10.1006/jsvi.1995.0110

Chandler-Wilde, S. N., Levesley, J. and Hough, D. M. (1995) Evaluation of a boundary integral representation for the conformal mapping of the unit disk onto a simply-connected domain. Advances in Computational Mathematics, 3 (1-2). pp. 115-135. ISSN 1572-9044 doi: 10.1007/BF03028363

Crombie, D.H., Hothersall, D.C. and Chandler-Wilde, S.N. (1995) Multiple-edge noise barriers. Applied Acoustics, 44 (4). pp. 353-367. ISSN 0003-682X doi: 10.1016/0003-682X(94)00032-Q

Chandler-Wilde, S. N. (1995) Padé approximants for the acoustical characteristics of rigid frame porous media. Journal of the Acoustical Society of America, 98 (2). pp. 1119-1129. ISSN 0001-4966 doi: 10.1121/1.413610

Chandler-Wilde, S.N. and Hothersall, D.C. (1995) A uniformly valid far field asymptotic expansion of the green function for two-dimensional propagation above a homogeneous impedance plane. Journal of Sound and Vibration, 182 (5). pp. 665-675. ISSN 0022-460X doi: 10.1006/jsvi.1995.0225

Chandler-Wilde, S. N. (1994) On asymptotic behavior at infinity and the finite section method for integral equations on the half-line. Journal of Integral Equations and Applications, 6 (1). pp. 37-74. ISSN 1938-2626 doi: 10.1216/jiea/1181075789

Chandler-Wilde, S. N. (1993) Some uniform stability and convergence results for integral equations on the real line and projection methods for their solution. IMA Journal of Numerical Analysis, 13 (4). pp. 509-535. ISSN 1464-3642 doi: 10.1093/imanum/13.4.509

This list was generated on Fri Oct 24 22:31:20 2014 BST.

Page navigation